Set Favorite Store Page
show timeout overlay link

Your Session Is About to Expire

This online session is about to expire due to inactivity. Click Continue to return to page.

Close
Close
Close
Home | Shop | Health & Medicine | Pain & Fever | Migraine Relief | CVS Migraine Relief Caplets
CVS Migraine Relief Caplets

CVS Migraine Relief Caplets

Price: $4.79 (20ยข / each)
Sku: 185226
Size: 24 CP
Wt: 0.08 LBS
Special Info for This Item
Free Shipping FREE Shipping Eligible
tablet

Treats migraine. Coated caplets (capsule-shaped tablets).

tablet

Per Caplet: Acetaminophen 250 mg; Aspirin 250 mg; Caffeine 65 mg

tablet

Do not use more than directed (see overdose warning). ADULTS: take 2 caplets with a full glass of water. If symptoms persist or worsen, ask your doctor. Do not take more than 2 caplets in 24 hours, unless directed by a doctor. UNDER 18 YEARS OF AGE: ask a doctor.

tablet

Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock. Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen and aspirin or other pain relievers/fever reducers. Acetaminophen and aspirin may cause liver damage and stomach bleeding. Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat. Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer; with any other products containing acetaminophen. Taking more than directed may cause liver damage. Ask a doctor before if you have: never had migraines diagnosed by a health professional; a headache that is different from your usual migraines; the worst headache of your life; fever and stiff neck; headaches beginning after or caused by head injury, exertion, coughing or bending; experienced your first headache after the age of 50; daily headaches; asthma; bleeding problems; ulcers; a migraine so severe as to require bed rest; problems or serious side effects from taking pain relievers or fever reducers; stomach problems such as heartburn, upset stomach, or stomach pain that do not go away or recur. Ask a doctor or pharmacist before use if you are taking a prescription drug for: anticoagulation (thinning of the blood), diabetes, gout, arthritis. Stop use and ask a doctor if: an allergic reaction occurs. Seek medical help right away; your migraine is not relieved or worsens after first dose; new or unexpected symptoms occur; ringing in the ears or loss of hearing occurs. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. Overdose warning: Taking more than the recommended dose can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Advertisements